American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Michael Berry. Making light of mathematics. Bull. Amer. Math. Soc. 40 (2003) 229-237. MR 1962297.
Abstract, references, and article information   
View Article: PDF

[2] P. Deift and X. Zhou. A steepest descent method for oscillatory Riemann-Hilbert problems . Bull. Amer. Math. Soc. 26 (1992) 119-123. MR 1108902.
Abstract, references, and article information   
View Article: PDF

[3] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information   
View Article: PDF

[4] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[5] R. E. Meyer and J. F. Painter. On the Schroedinger connection. Bull. Amer. Math. Soc. 8 (1983) 73-76. MR 682825.
Abstract, references, and article information   
View Article: PDF

[6] J. F. Painter and R. E. Meyer. New connection method across more general turning points. Bull. Amer. Math. Soc. 4 (1981) 335-338. MR 609045.
Abstract, references, and article information   
View Article: PDF

[7] L. E. Levine and W. C. Obi. Multivariable expansion of solutions of linear equations with slowly varying coefficients. Bull. Amer. Math. Soc. 82 (1976) 771-774. MR 0410010.
Abstract, references, and article information   
View Article: PDF

[8] R. E. Meyer. Exponential action of a pendulum. Bull. Amer. Math. Soc. 80 (1974) 164-168. MR 0327111.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1